American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28C20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Jeremy J. Becnel and Ambar N. Sengupta. A support theorem for a Gaussian Radon transform in infinite dimensions. Trans. Amer. Math. Soc. 364 (2012) 1281-1291. MR 2869177.
Abstract, references, and article information   
View Article: PDF

[2] Dong Hyun Cho. A simple formula for an analogue of conditional Wiener integrals and its applications. Trans. Amer. Math. Soc. 360 (2008) 3795-3811. MR 2386246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] K. S. Chang, D. H. Cho, B. S. Kim, T. S. Song and I. Yoo. Sequential Fourier-Feynman transform, convolution and first variation. Trans. Amer. Math. Soc. 360 (2008) 1819-1838. MR 2366964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Seung Jun Chang, Jae Gil Choi and David Skoug. Integration by parts formulas involving generalized Fourier-Feynman transforms on function space. Trans. Amer. Math. Soc. 355 (2003) 2925-2948. MR 1975406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. S. Ryu and M. K. Im. On a measure in Wiener space and applications. Trans. Amer. Math. Soc. 355 (2003) 2205-2222. MR 1973988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. S. Ryu and M. K. Im. A measure-valued analogue of Wiener measure and the measure-valued Feynman-Kac formula. Trans. Amer. Math. Soc. 354 (2002) 4921-4951. MR 1926843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Milan N. Lukic and Jay H. Beder. Stochastic processes with sample paths in reproducing kernel Hilbert spaces. Trans. Amer. Math. Soc. 353 (2001) 3945-3969. MR 1837215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Timothy Huffman, Chull Park and David Skoug. Analytic Fourier-Feynman transforms and convolution . Trans. Amer. Math. Soc. 347 (1995) 661-673. MR 1242088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. W. Johnson and G. Kallianpur. Homogeneous chaos, $p$-forms, scaling and the Feynman integral . Trans. Amer. Math. Soc. 340 (1993) 503-548. MR 1124168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kun Soo Chang and Kun Sik Ryu. Analytic operator valued function space integrals as an ${\scr L}(L\sb p,L\sb {p'})$ theory . Trans. Amer. Math. Soc. 330 (1992) 697-709. MR 1038013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jaroslav Tišer. Differentiation theorem for Gaussian measures on Hilbert space . Trans. Amer. Math. Soc. 308 (1988) 655-666. MR 951621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Ali Khan. Equilibrium points of nonatomic games over a Banach space . Trans. Amer. Math. Soc. 293 (1986) 737-749. MR 816322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Denis Bell. A quasi-invariance theorem for measures on Banach spaces . Trans. Amer. Math. Soc. 290 (1985) 851-855. MR 792833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yuh Jia Lee. A correction and some additions to: ``Fundamental solutions for differential equations associated with the number operator'' . Trans. Amer. Math. Soc. 276 (1983) 621-624. MR 688965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard S. Ellis and Jay S. Rosen. Asymptotic analysis of Gaussian integrals. I. Isolated minimum points . Trans. Amer. Math. Soc. 273 (1982) 447-481. MR 667156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tom L. Lindstrøm. A Loeb-measure approach to theorems by Prohorov, Sazonov and Gross . Trans. Amer. Math. Soc. 269 (1982) 521-534. MR 637706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yuh Jia Lee. Fundamental solutions for differential equations associated with the number operator . Trans. Amer. Math. Soc. 268 (1981) 467-476. MR 632538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. Ann Piech. Differentiability of measures associated with parabolic equations on infinite-dimensional spaces . Trans. Amer. Math. Soc. 253 (1979) 191-209. MR 536942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1